# SDR USAA040613

- Difficulty date: September 17, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6545783
- Condition: Cracked
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANTENNTA SUPPORT CRACKED .5 INCH BY .25 INCH CRACK TWO PLACES, BETWEEN STATION 500A AND 500B BL0, VHF CUTOUT STRUCTURE.  MFG CHANNEL, ALODINED, PRIMED PER DWG 65-45783 SRM 53-10-00.  (M)
